# SDR DL757080280

- Difficulty date: February 23, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 52,066 hours, 24,068 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 211080112
- Part serial: 99544
- Condition: Malfunctioned
- Location: A/C Packs
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW REPORTS BOTH PACKS FAILED AT FL 40.  PERFORMED EMERGENCY DESCENT.  MASKED DROPPED AND WERE USED BY APPROXIMATELY 78 PAX AND CREW.  REPLACED COCKPIT CABIN CONTROL PANEL FOR MANUAL CONTROL PROBLEM.  PERFORMED BITE ON BOTH L/AUTO PRESSURE CONTROLLERS OK.  PRESSURIZED A/C OK WITH LT PA AIRCRAFT OK FOR SERVICE.
